Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2007 | Journal Article | LibreCat-ID: 4614
Feng, Yuanhua, J. Beran, and K. Yu. “Modelling Financial Time Series with SEMIFAR GARCH Model.” IMA Journal of Management Mathematics 18, no. 4 (2007): 395–412.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed